Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Painful rash when feeling hot, stressed or tired. History of shingles. Could this be shingles again?

I m a 68 year old female and in excellant health . I did have a severe case of shingles about eight years and have the post condition that when I m hot , tired or stressed the area where I had the rash hurts with stinging sharp pain. It s not very often and is slight . Yesterday we were traveling and I fell asleep sitting next to a window in the sun with a very uncomfortable bra on . When I woke up I was very hot and uncomfortable . My right breast had very sharp tingleling pains . The shingles rash eight years ago was on my right side across the front of my chest and down my right arm but not on my breast. I also don.t have any rash or pimples now just the pain which goes away with advil . Could this be shingles again ? My mamo was in March was normal as always. I have taken red east rice to control cholesterol for many years and have a cup of soy each day.
Asked On : Mon, 22 Oct 2012
Answers:  1 Views:  66
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Its very very unlikely to have a repeated attack of shingles.
Probably you are suffering from post herpetic neuralgia. Generally PHN does not last for such a long duration, still it is the first possibility.
You are advised to seek dermatology opinion. Meanwhile analgesics, methylcobalamine + pregabalin could be of some help. Take these drugs under medical supervision only.
Dr. Ajit Singh
MD - Skin & VD
Answered: Sun, 28 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor